# SDR ALG2004F00012

- Difficulty date: March 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- Engine: Allsn 250C20B
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TAKE OFF, DURING CLIMP OUT ENGINE CHIP LIGHT FLUCUATED ON AND OFF.  MAINTENANCE REMOVED BOTH CHIP PLUGS, FOUND NOTHING ON EITHER.  CLEANED CONNECTORS, REINSTALLED AND COMPLIED WITH OPERATIONAL GROUND RUN CHECK, CHECKED GOOD.
